# SDR C2XA96IA239

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15713
- Make and model: Emb EMB-120RT
- Aircraft serial: 120114
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3006041
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3797 - PILOT REPORTED THAT DURING TAKEOFF, THE NR 1 MAIN GEAR TIRE BLEW OUT.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 MAIN TIRE, AND BRAKE ASSEMBLY WHICH WAS DAMAGED FROM THE TIRE.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
